MathSciNet Relay Station
MathSciNet bibliographic data
MR1001354 35J10 (58G30)
Grigor′yan, A. A. Bounded solutions of the Schrödinger equation on noncompact Riemannian manifolds. (Russian) ; translated from Trudy Sem. Petrovsk. No. 14 (1989), 66--77, 265--266 J. Soviet Math. 51 (1990), no. 3, 2340–2349
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement